zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On the controllability of a class of nonlinear stochastic systems. (English) Zbl 0986.93007
Summary: We study the controllability properties of a class of stochastic differential systems characterized by a linear controlled diffusion perturbed by a smooth, bounded, uniformly Lipschitz nonlinearity. We obtain conditions that guarantee the weak and strong controllability of the system. Also, given any open set in the state space, we construct a control, depending only on the Lipschitz constant and the infinity-norm of the nonlinear perturbation, such that the hitting time of the set has a finite expectation with respect to all initial conditions.

MSC:
93B05Controllability
93E03General theory of stochastic systems
93C73Perturbations in control systems
WorldCat.org
Full Text: DOI
References:
[1] Hasminskii, R. Z.: Stochastic stability of differential equations. (1980)
[2] Klamka, J.: On the controllability of perturbed nonlinear systems. IEEE trans. Automat. control 20, 170-172 (1975) · Zbl 0299.93007
[3] Kliemann, W.: Recurrence and invariant measures for degenerate diffusions. Ann. probab. 15, 690-707 (1987) · Zbl 0625.60091
[4] H. Kunita, Supports of diffusion processes and controllability problems, in: K. ItĂ´ (Ed.), Proceedings of International Symposium on SDE, Kyoto, 1976, pp. 163--185.
[5] Rugh, W. J.: Linear system theory. (1996) · Zbl 0892.93002
[6] A.V. Skorokhod, Asymptotic Methods in the Theory of Stochastic Differential Equations, Translations of Mathematical Monographs, Vol. 78, American Mathematical Society, Providence, RI, 1989. · Zbl 0695.60055
[7] Sunahara, Y.; Aihara, S.; Kishino, K.: On the stochastic observability and controllability for nonlinear systems. Internat. J. Control 22, 65-82 (1975) · Zbl 0315.93021
[8] Sunahara, Y.; Kabeuchi, T.; Asad, Y.; Aihara, S.; Kishino, K.: On stochastic controllability for nonlinear systems. IEEE trans. Automat. control 19, 49-54 (1974) · Zbl 0276.93011
[9] Zabczyk, J.: Controllability of stochastic linear systems. Systems control lett. 1, 25-30 (1981) · Zbl 0481.93054